Marian Turza{\accent 18 n}ski
Strong sequences and the weight of regular spaces

Comment.Math.Univ.Carolinae 33,3 (1992) 557-561.

Abstract:It will be shown that if in a family of sets there exists a strong sequence of the length $(\kappa ^{\lambda })^+$ then this family contains a subfamily consisting of $\lambda ^+$ pairwise disjoint sets. The method of strong sequences will be used for estimating the weight of regular spaces.

Keywords: strong sequence, Cantor discontinuum, dyadic space, cellularity and weight of space
AMS Subject Classification: 54D10, 05A99